# SDR FDEA201705231489

- Difficulty date: May 23, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 77,916 hours, 29,433 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Part number: 148N21271
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1880, APU FIREWALL, FWD, LOWER, RT SIDE, A REPAIR HAS A CRACK.  REMOVED THE REPAIR AT BS 1880, ON THE APU FIREWALL IAW SRM 51-40-02. FABRICATED A NEW DOUBLER IAW 53-80-08-2R AND INSTALLED NEW DOUBLER IAW SRM 53-80-08-2R.
